# SDR UALA2013070804746

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 43,526 hours, 10,439 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 7845
- Condition: Faulty
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP EICAS AFTER ENGINE START.  R & R RT RAM AIR INLET DOOR ACTUATOR, OPS CHECKED GOOD.
